Coherent and convex monetary risk measures for unbounded càdlàg processes

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

CHERIDITO, Patrick, Freddy DELBAEN, Michael KUPPER, 2006. Coherent and convex monetary risk measures for unbounded càdlàg processes. In: Finance and Stochastics. 10(3), pp. 427-448. ISSN 0949-2984. eISSN 1432-1122. Available under: doi: 10.1007/s00780-006-0017-1

@article{Cheridito2006-09Coher-40948, title={Coherent and convex monetary risk measures for unbounded càdlàg processes}, year={2006}, doi={10.1007/s00780-006-0017-1}, number={3}, volume={10}, issn={0949-2984}, journal={Finance and Stochastics}, pages={427--448}, author={Cheridito, Patrick and Delbaen, Freddy and Kupper, Michael} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/40948"> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/40948"/> <dc:contributor>Delbaen, Freddy</dc:contributor> <dc:contributor>Kupper, Michael</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Cheridito, Patrick</dc:creator> <dcterms:issued>2006-09</dcterms:issued> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-12-15T13:15:45Z</dc:date> <dcterms:title>Coherent and convex monetary risk measures for unbounded càdlàg processes</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-12-15T13:15:45Z</dcterms:available> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Kupper, Michael</dc:creator> <dcterms:abstract xml:lang="eng">Assume that the random future evolution of values is modelled in continuous time. Then, a risk measure can be viewed as a functional on a space of continuous-time stochastic processes. In this paper we study coherent and convex monetary risk measures on the space of all càdlàg processes that are adapted to a given filtration. We show that if such risk measures are required to be real-valued, then they can only depend on a stochastic process in a way that is uninteresting for many applications. Therefore, we allow them to take values in ( −∞, ∞]. The economic interpretation of a value of ∞ is that the corresponding financial position is so risky that no additional amount of money can make it acceptable. The main result of the paper gives different characterizations of coherent or convex monetary risk measures on the space of all bounded adapted càdlàg processes that can be extended to coherent or convex monetary risk measures on the space of all adapted càdlàg processes. As examples we discuss a new approach to measure the risk of an insurance company and a coherent risk measure for unbounded càdlàg processes induced by a so called m-stable set.</dcterms:abstract> <dc:contributor>Cheridito, Patrick</dc:contributor> <dc:creator>Delbaen, Freddy</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto